# SDR IPXA2013082300920

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 72,723 hours, 13,856 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: B31255422
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, EMERGENCY LIGHTS ARE ILLUMINATED WHILE SWITCH IS IN THE ARM POSITION.  REPAIRED BROKEN WIRE AT TERMINAL BLOCK UNDER PANEL 227CC IAW WDM 33-51-01 AND SWPM 20-20-02.  SYS CHECKED GOOD IAW AMM 33-50-00-700-802.
